# SDR QXEA9901475

- Difficulty date: July 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N490US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11152
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - WING MOD VALVE IS CHAFFING INTO STRUCTURE AT BL425L.  REPAIRED IAW FOKKER SRM 53-02-01, PAGE 4, FIGURE 9.
